| Model Number |
9735665 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that when the surgeon was working at t9, they suspected that the navigation was off.They verified the suspicion by placing the awl against the known midline structure and the screen showed that they were several millimeters off to the side.At this point they were using a drill and that was also not working, so they had to use a manual method.A scan confirmed the placement of revised screws.It was noted that the "navigation system did not meet the surgeon's standards to complete screw placement.".
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: product id: 9735762, version: 2.1.0.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3) the software team reviewed the case and observed that during the procedure, navigation inaccuracy was suspected at t9, confirmed by off-midline deviation.The surgeon switched to a manual method, and screw placement was later confirmed as correct.Also, from comments observed that ¿since this came from a clinical trial and this information was not obtained by the trial and no further information will be available.¿ no logs or archives available.The information provided was insufficient to determine whether a software anomaly contributed to the reported behavior.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.